Alert archive / Texas / River Flood Warnings in 2010

River Flood Warning 21, NWS Corpus Christi, TX

April 18, 2010Live Oak County, Texas

NWS Corpus Christi, TX issued this river flood warning at Apr 18, 2010, 1:18 AM CDT for Live Oak County, Texas. It took effect at Apr 18, 2010, 3:37 AM CDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2010, 1:18 AM CDT (06:18 UTC)
In effect from
Apr 18, 2010, 3:37 AM CDT
Expired
Apr 20, 2010, 12:58 PM CDT
In force
57 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

County Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 87 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Atascosa River at Whitsett (WTTT2). The gauge peaked at 23.92 ft at Apr 19, 2010, 8:00 AM CDT.

actionminormoderate15202504/1804/1904/2004/21
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WGUS44 KCRP 180618
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
118 AM CDT SUN APR 18 2010

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY

.RECENT HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASIN WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
TODAY. 

TXC297-190018-
/O.NEW.KCRP.FL.W.0021.100418T0837Z-100419T1200Z/
/WTTT2.1.ER.100418T0837Z.100418T1200Z.100418T2000Z.NO/
118 AM CDT SUN APR 18 2010

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ATASCOSA RIVER AT WHITSETT.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 AM SUNDAY THE STAGE WAS 19.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4
FEET ON MAY 30 2007.

* AT 20.0 FEET MINOR LOWLAND FLOODING REACHES THE LOWEST AREAS OF 
CROP AND PASTURELAND.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   SUN  MON  TUE  WED  THU

ATASCOSA RIVER
  WHITSETT             20  19.7 SUN 12 AM  20.3 17.0 10.0  5.1  3.6

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND RAINFALL. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV SLASH CRP. CLICK ON THE RIVERS/FORECASTS 
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.

&&
6 follow-up statements
846 
WGUS44 KCRP 181457
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
957 AM CDT SUN APR 18 2010

...FORECAST FLOODING CHANGED FROM MINOR TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN TEXAS...
  NUECES RIVER NEAR THREE RIVERS AFFECTING LIVE OAK...NUECES AND SAN 
  PATRICIO COUNTIES
  ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY

.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND PREDICTED RAINFALL. IF ACTUAL 
RAINFALL VARIES FROM FORECAST VALUES...FORECAST RIVER STAGES 
WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
THE PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC297-190857-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0517Z/
/WTTT2.3.ER.100418T0630Z.100419T1200Z.100420T1317Z.NO/
957 AM CDT SUN APR 18 2010

...FORECAST FLOODING INCREASED FROM MINOR TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE ATASCOSA RIVER AT WHITSETT.
* UNTIL TUESDAY MORNING.
* AT 9:15 AM SUNDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.1 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.0 FEET
  ON JUL 28 2007.

* AT 26.0 FEET MAJOR LOWLAND FLOODING OCCURS.  CROPS ARE DAMAGED AND 
PASTURELAND IS FLOODED...CUTTING OFF CATTLE.  SECONDARY ROADS AND LOW
BRIDGES ALSO FLOOD.

$$

TXC297-355-409-190857-
/O.EXT.KCRP.FL.W.0018.000000T0000Z-100421T2321Z/
/THET2.2.ER.000000T0000Z.100420T1200Z.100421T0721Z.NO/
957 AM CDT SUN APR 18 2010

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NUECES RIVER NEAR THREE RIVERS.
* UNTIL WEDNESDAY MORNING.
* AT 9:30 AM SUNDAY THE STAGE WAS 26.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.3 FEET BY 
  TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 32.2 FEET
  ON JUL 5 2004.

* AT 32.0 FEET THE NUECES RIVER BACKS UP MINOR CREEKS TO NEAR THE 
SLAB ELEVATION OF HOMES IN THE RIVER CREEK ACRES SUBDIVISION...FIVE 
MILES SOUTHEAST OF GEORGE WEST.  LIVESTOCK ARE CUT OFF AND COULD 
DROWN IN LOW AREAS OF THE FLOOD PLAIN.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

ATASCOSA RIVER
  WHITSETT             20  21.9 SUN 09 AM  26.1 20.6  8.2  4.9  4.3

NUECES RIVER
  THREE RIVERS         25  26.0 SUN 09 AM  27.8 30.3 22.6 13.1  9.6

$$$$
003 
WGUS84 KCRP 190202
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
902 PM CDT SUN APR 18 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC297-192002-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0806Z/
/WTTT2.2.ER.100418T0630Z.100419T1800Z.100420T1606Z.NO/
902 PM CDT SUN APR 18 2010

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ATASCOSA RIVER AT WHITSETT.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM SUNDAY THE STAGE WAS 22.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE TUESDAY MORNING.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...DAMAGING CROP LAND 
IN SEASON AND FLOODING PASTURELAND.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   MON  TUE  WED  THU  FRI

ATASCOSA RIVER
  WHITSETT             20  22.4 SUN 08 PM  23.6 21.3 10.4  5.3  4.4

$$
084 
WGUS84 KCRP 191513
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 AM CDT MON APR 19 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  NUECES RIVER NEAR THREE RIVERS AFFECTING LIVE OAK...NUECES AND SAN 
  PATRICIO COUNTIES 
  ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT COUPLE OF DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC297-200913-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0609Z/
/WTTT2.2.ER.100418T0630Z.100419T1800Z.100420T1409Z.NO/
1013 AM CDT MON APR 19 2010

THE FLOOD WARNING CONTINUES FOR
  THE ATASCOSA RIVER AT WHITSETT.
* UNTIL TUESDAY MORNING.
* AT 9:15 AM MONDAY THE STAGE WAS 23.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...DAMAGING CROP LAND 
IN SEASON AND FLOODING PASTURELAND.

$$

TXC297-355-409-200912-
/O.EXT.KCRP.FL.W.0018.000000T0000Z-100421T2336Z/
/THET2.1.ER.100420T0600Z.100421T0000Z.100421T0736Z.NO/
1013 AM CDT MON APR 19 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE NUECES RIVER NEAR THREE RIVERS.
* UNTIL EARLY WEDNESDAY MORNING.
* AT 9:30 AM MONDAY THE STAGE WAS 24.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CREST NEAR 26.7 FEET BY TUESDAY EVENING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.

* AT 27.0 FEET MODERATE LOWLAND FLOODING OCCURS.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   TUE  WED  THU  FRI  SAT

ATASCOSA RIVER
  WHITSETT             20  23.7 MON 09 AM  20.9  9.1  5.3  4.5  4.4

NUECES RIVER
  THREE RIVERS         25  24.4 MON 09 AM  25.8 23.1 14.6 10.9  9.2
209 
WGUS84 KCRP 200214
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
914 PM CDT MON APR 19 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY 

.RECENT RAINFALL OVER THE AREA WILL KEEP THE AFOREMENTIONED 
RIVERS ABOVE FLOOD STAGE FOR THE NEXT FEW DAYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 


&&

TXC297-202014-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0736Z/
/WTTT2.1.ER.100418T0630Z.100419T1645Z.100420T1536Z.NO/
914 PM CDT MON APR 19 2010

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE ATASCOSA RIVER AT WHITSETT.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM MONDAY THE STAGE WAS 23.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EVENING.

* AT 24.0 FEET MODERATE LOWLAND FLOODING OCCURS...DAMAGING CROP LAND 
IN SEASON AND FLOODING PASTURELAND.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   TUE  WED  THU  FRI  SAT

ATASCOSA RIVER
  WHITSETT             20  23.2 MON 08 PM  21.2 11.0  6.1  5.1  5.0

$$
607 
WGUS84 KCRP 201443
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
943 AM CDT TUE APR 20 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY 
  GUADALUPE RIVER NEAR BLOOMINGTON AFFECTING CALHOUN AND VICTORIA 
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC297-210715-
/O.EXT.KCRP.FL.W.0021.000000T0000Z-100421T0715Z/
/WTTT2.1.ER.100418T0630Z.100419T1645Z.100420T1515Z.NO/
943 AM CDT TUE APR 20 2010

THE FLOOD WARNING CONTINUES FOR
  THE ATASCOSA RIVER AT WHITSETT.
* UNTIL EARLY THIS AFTERNOON.
* AT 9:15 AM TUESDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST TO TERMINATE.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  BY LATE THIS MORNING OR EARLY THIS AFTERNOON.

* AT 20.0 FEET MINOR LOWLAND FLOODING REACHES THE LOWEST AREAS OF 
CROP AND PASTURELAND.

$$

TXC057-469-210843-
/O.EXT.KCRP.FL.W.0020.000000T0000Z-000000T0000Z/
/DUPT2.1.ER.100417T1545Z.100420T1800Z.000000T0000Z.NO/
943 AM CDT TUE APR 20 2010

THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER NEAR BLOOMINGTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM TUESDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET THIS 
  AFTERNOON THEN BEGIN FALLING. EXPECTED TO REMAIN ABOVE FLOOD
  STAGE THROUGH SUNDAY.

* AT 20.0 FEET MINOR LOWLAND FLOODING OCCURS...WITH THE FLOW REACHING
THE RIGHT FLOOD PLAIN NEAR THE INVISTA PLANT NEAR BLOOMINGTON.  
DOWNSTREAM ABOVE HIGHWAY 35...THE FLOW ESCAPES INTO THE LEFT FLOOD 
PLAIN CUTTING OFF THE LOWEST HOMES.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   WED  THU  FRI  SAT  SUN

ATASCOSA RIVER
  WHITSETT             20  20.5 TUE 09 AM  12.2  6.1  4.9  4.8  4.8

GUADALUPE RIVER
  BLOOMINGTON          20  21.6 TUE 09 AM  21.4 20.9 20.7 20.4 20.2

$$$$
366 
WGUS84 KCRP 201758
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 PM CDT TUE APR 20 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
TEXAS...
 
  ATASCOSA RIVER AT WHITSETT AFFECTING LIVE OAK COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC297-201828-
/O.CAN.KCRP.FL.W.0021.000000T0000Z-100421T0715Z/
/WTTT2.1.ER.100418T0630Z.100419T1645Z.100420T1626Z.NO/
1258 PM CDT TUE APR 20 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE ATASCOSA RIVER AT WHITSETT.
* AT 12:15 PM TUESDAY THE STAGE WAS 19.8 FEET. 
* FELL BELOW FLOOD STAGE AT 11:26 AM TUESDAY.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.2 FEET BY WEDNESDAY
  MORNING. THIS IS THE LAST STATEMENT CONCERNING THIS FLOOD EVENT.

* AT 20.0 FEET MINOR LOWLAND FLOODING REACHES THE LOWEST AREAS OF 
CROP AND PASTURELAND.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   WED  THU  FRI  SAT  SUN

ATASCOSA RIVER
  WHITSETT             20  19.8 TUE 12 PM  12.2  6.1  4.9  4.8  4.8

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 17, 11:07 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 17, 11:07 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1107 PM CDT SAT APR 17 2010

.DISCUSSION...SEE AVIATION DISCUSSION FOR 06Z TAFS.

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH
SUNDAY AFTERNOON PRIMARILY FROM ALICE EASTWARD AS A COLD FRONT
APPROACHES FROM THE WEST. ALSO...MORE DYNAMIC FORCING ALOFT DUE TO
AN APPROACHING STRONG JET STREAK WL AID IN THE DEVELOPMENT OF
ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH SUNDAY AFTERNOON ACROSS
THE EASTERN AREAS OF SOUTH TX. DUE TO THE MOIST SOUTHEAST WINDS
AHEAD OF THE COLD FRONT...MVFR AND IFR CONDITIONS WILL BEGIN TO
DEVELOP OVERNIGHT ACROSS THE EASTERN TAF SITES. FURTHERMORE...
MVFR/IFR CONDITIONS WL BE ENHANCED BY SCATTERED SHOWERS AND
THUNDERSTORMS SUNDAY MORNING THROUGH THE AFTERNOON HOURS.
GRADUALLY IMPROVING CONDITIONS ARE EXPECTED TO DEVELOP FROM WEST
TO EAST AS THE COLD FRONT MOVES SLOWLY EASTWARD. VFR CONDITIONS
WILL BE THE RESULT AS DRIER AIR WORKS SLOWLY IN FROM THE WEST
ACROSS THE RIO GRANDE PLAINS AND THEN ACROSS THE REMAINDER OF
SOUTH TEXAS BY SUNDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 933 PM CDT SAT APR 17 2010/

DISCUSSION...IT WAS A VERY BUSY DAY ACROSS SOUTH TEXAS.
WIDESPREAD HEAVY RAIN FELL OVER MUCH OF THE AREA AGAIN TODAY...
ESPECIALLY ACROSS MCMULLEN COUNTY WHERE THEY RECEIVED UP TO
ANOTHER 10 INCHES ON TOP OF THE 15 INCHES THEY RECEIVED OVER THE
PREVIOUS COUPLE OF DAYS. ACROSS THE COASTAL BEND...3000 J/KG OF
CAPE WAS REALIZED AS AN ISOLATED SUPERCELL FORMED FROM A STORM
MERGER OVER BLUNTZER. THE STORMS BEFORE THE MERGER WERE ORIGINALLY
MOVING NORTHWEST...THEN THIS ISOLATED SUPERCELL STARTED MOVING
SLOWLY SOUTHWARD INTO THE HIGHEST CAPE. SPOTTERS REPORTED THAT A
TORNADO BRIEFLY TOUCHED DOWN WEST OF KINGSVILLE AND ALSO REPORTED
MULTIPLE FUNNELS WITH THE STORM. AT THE SAME TIME...A BOWING LINE
SEGMENT MOVED SOUTHEAST ACROSS THE BRUSH COUNTRY AND THEN INTO BRO
CWA ALONG A BOUNDARY WELL AHEAD OF THE COLD FRONT. THIS WAS ALSO
HELPED BY THE LEFT ENTRANCE REGION OF THE SUBTROPICAL JET. THERE
WERE REPORTS OF POWER OUTAGES...BUT IT IS UNCLEAR ATTM IF IT WAS
DUE TO THE STORMS.

FOR THE REST OF TONIGHT...A COLD FRONT WILL SLOWLY MAKE ITS WAY
FROM THE WESTERN CWA TOWARDS THE COASTAL PLAINS OVERNIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD
OF THE FRONT AS CAPE STILL REMAINS AROUND 1800 J/KG EVEN AFTER
LOSING DAYTIME HEATING. THIS IS DUE TO MID-LEVEL LAPSE RATES
REMAINING HIGH AND THERE ARE LEFT OVER SURFACE BOUNDARIES ACROSS
THE EASTERN CWFA HELPING WITH CONVERGENCE. BEHIND THE FRONT...
DRIER AND COOLER AIR AWAITS. LA SALLE...WEBB AND MOST OF MCMULLEN
COUNTIES SHOULD COOL OFF INTO THE UPPER 50S TO AROUND 60 BY THE
MORNING AS THE DRIER AIR WORKS ITS WAY IN.

ACROSS THE COASTAL BEND...TEMPERATURES WILL REMAIN IN THE MID 60S
TO AROUND 70 OVERNIGHT AS THE COLD FRONT APPROACHES. IT APPEARS
NOW THAT THE FRONT WILL HAVE A VERY DIFFICULT TIME MAKING IT ALL
THE WAY THROUGH THE CWFA ON SUNDAY DUE TO THE SEA BREEZE
INTERACTING WITH THE FRONT. THIS WILL ALLOW SHOWERS AND
THUNDERSTORMS TO CONTINUE INTO THE DAY ON SUNDAY. THEREFORE...
EXTENDED THE FLASH FLOOD WATCH FOR THE COASTAL BEND THROUGH SUNDAY
EVENING...AGREEING WITH HPC AS THEY PAINTED OVER AN INCH OF QPF
ACROSS THE COASTAL COUNTIES THROUGH THE DAY.

PREV DISCUSSION... /ISSUED 638 PM CDT SAT APR 17 2010/

DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.

AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WL GRADUALLY
WEAKEN THIS EVENING DUE TO LOSS OF DAYTIME HEATING. HOWEVER...
ADDITIONAL SHOWERS AND THUNDERSTORMS WL BE POSSIBLE FROM MIDNIGHT
THROUGH SUNDAY MORNING PRIMARILY FROM ALICE EASTWARD AS A COLD
FRONT APPROACHES FROM THE WEST. ALSO...MORE DYNAMIC FORCING ALOFT
DUE TO AN APPROACHING STRONG JET STREAK WL AID IN THE DEVELOPMENT
OF ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH SUNDAY MORNING
ACROSS THE EASTERN AREAS OF SOUTH TX. DUE TO THE MOIST SOUTHEAST
WINDS AHEAD OF THE COLD FRONT...MVFR AND IFR CONDITIONS WL
BEGIN TO DEVELOP THIS EVENING. FURTHERMORE...MVFR/IFR CONDITIONS
WL BE ENHANCED BY SCATTERED SHOWERS AND THUNDERSTORMS TNT AND INTO
SUNDAY MORNING. GRADUALLY IMPROVING CONDITIONS ARE EXPECTED TO DEVELOP
FROM WEST TO EAST AS THE COLD FRONT MOVES SLOWLY EASTWARD. VFR
CONDITIONS WL BE THE RESULT AS DRIER AIR WORKS SLOWLY IN FROM THE
WEST DURING THE MORNING ACROSS THE RIO GRANDE PLAINS AND ACROSS
THE AFTN ACROSS THE REMAINDER OF SOUTH TX.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    68  77  63  77  65  /  70  60  20  10  20
VICTORIA          64  74  60  77  64  /  70  60  30  10  20
LAREDO            61  85  61  84  62  /  40  10  10  10  40
ALICE             64  78  60  80  64  /  70  30  20  10  30
ROCKPORT          69  74  65  76  65  /  60  60  30  10  20
COTULLA           57  80  59  80  62  /  40  10  10  10  30
KINGSVILLE        68  81  62  80  64  /  70  50  20  10  20
NAVY CORPUS       69  78  66  76  66  /  70  60  30  10  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     DUVAL...JIM WELLS...LIVE OAK...MCMULLEN.

     FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
     ZONES: BEE...GOLIAD...KLEBERG...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

     FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: ARANSAS...CALHOUN.

GM...NONE.

&&

AK/84...DISCUSSION/AVIATION
Hazardous weather outlook, Apr 17, 4:45 AM CDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CDT SAT APR 17 2010

GMZ230-235-250-255-270-275-TXZ229>234-239>247-181100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
445 AM CDT SAT APR 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR MUCH OF
SOUTH TEXAS. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL OCCUR AGAIN TODAY THROUGH THIS EVENING...WITH THE APPROACH OF
ANOTHER UPPER LEVEL DISTURBANCE. THESE SHOWERS AND THUNDERSTORMS
WILL BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL.
GENERALLY...1/2 TO 2 INCHES OF RAINFALL IS EXPECTED ACROSS SOUTH
TEXAS TODAY THROUGH TONIGHT...HOWEVER ISOLATED POCKETS OF 3 TO 5
INCHES ARE POSSIBLE IN LOCALLY HEAVIER RAINFALL. DUE TO THE
SATURATED GROUNDS FROM RECENT RAINFALL THIS WEEK...ADDITIONAL
RAINFALL OF THESE AMOUNTS MAY PRODUCE FLASH FLOODING.

IN ADDITION...A FEW OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS
UP TO 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ON
SUNDAY MAINLY EAST OF HIGHWAY 281. NO SEVERE WEATHER IS
ANTICIPATED...BUT DUE TO THE RECENT HEAVY RAINFALL ISOLATED FLOODING
WILL BE THE MAIN THREAT...ALTHOUGH THE CONCERN WILL BE SLIGHTLY
DIMINISHED DUE TO THE DRIER AIR EXPECTED TO ENTER THE AREA. THERE IS
A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY...WITH ANOTHER CHANCE
FOR THUNDERSTORMS ON THURSDAY AND FRIDAY. AT THIS TIME...NO
ORGANIZED SEVERE WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR/GW

In the hours before

Local storm report, Apr 17, 9:44 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
944 PM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FLASH FLOOD      4 SE CALLIHAM           28.42N 98.31W
04/17/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            MCMULLEN COUNTY SHERRIF REPORTED WATER ONCE AGAIN
            COVERING THE ROAD ON HIGHWAY 72 NEAR THE PRISON.

0339 PM     FUNNEL CLOUD     5 SE AGUA DULCE         27.73N 97.85W
04/17/2010                   NUECES             TX   TRAINED SPOTTER

            ROTATING WALL CLOUD PRODUCED A SHORT LIVED FUNNEL CLOUD
            NEAR THE INTERSECTION OF FM 665 AND FM 666.

0358 PM     HAIL             5 SSE AGUA DULCE        27.71N 97.88W
04/17/2010  E0.88 INCH       NUECES             TX   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL FALLING NEAR THE INTERSECTION OF
            FM 70 AND FM 665.

0400 PM     FLASH FLOOD      5 S SAN PATRICIO        27.91N 97.78W
04/17/2010                   NUECES             TX   CO-OP OBSERVER

            COCORAHS OBSERVER REPORTED WATER OVER THE ROAD AT FM 666
            AND FM 3088.

0400 PM     FLASH FLOOD      5 S SAN PATRICIO        27.91N 97.77W
04/17/2010                   NUECES             TX   CO-OP OBSERVER

            COCORAHS OBSERVER REPORTED 2.73 INCHES OF RAIN THAT FELL
            IN 45 MINUTES. WATER WAS REPORTED FLOWING OVER THE ROAD
            AT FM 666 AND FM 3088.

0409 PM     FUNNEL CLOUD     8 S AGUA DULCE          27.67N 97.91W
04/17/2010                   NUECES             TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A WALL CLOUD AND FUNNEL CLOUD 10
            MILES NORTHWEST OF BISHOP.

0515 PM     TORNADO          6 W KINGSVILLE          27.51N 97.96W
04/17/2010                   KLEBERG            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO ON KING RANCH ALONG
            HIGHWAY 141. A DEBRIS CLOUD WITH DUST WAS VISIBILE.

&&

MB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:15 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb90 min
Apr 17, 7:35 PM CDTFlash Flood WatchCRPAransas, Calhoun8 hr
Apr 17, 8:30 PM CDTAreal Flood AdvisoryCRPMcMullen90 min
Apr 18, 2:26 AM CDTAreal Flood AdvisoryCRPMcMullen109 min
Apr 18, 9:51 AM CDTRiver Flood WarningCRPLive Oak, McMullen11 hr
Apr 18, 6:47 PM CDTTornado WarningCRPCalhoun13 min

Nearby

River Flood Warnings in Texas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.